# SDR SWIA201333955

- Difficulty date: July 10, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 12,606 hours, 7,299 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS FAIRING 191AB IS PUNCTURED.  SERVICE REPAIRED PUNCTURED AREA ON FORWARD WING TO FS FAIRING 191AB AT CENTER TE IAW REO, P/N CC670-39001-1-02.
